# SDR DALA14011979527

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 35,406 hours, 23,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID EXIT LIGHTS ON L1 AND R1 DOOR INOPERATIVE.  REPLACED EXIT POWER SUPPLY IAW AMM 33-55.
